# SDR DALA2022041102504

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 87,987 hours, 34,989 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 685 -ATB- DUE TO RT DUCT LEAK AND LEFT PACK ALREADY ON MEL. UNABLE TO CONTINUE IN CURRENT CONFIGURATION. CORRECTIVE ACTION: REMOVED AND REPLACED PRIMARY AND SECONDARY HEAT EXCHANGER. REMOVED AND REPLACED RT ACM. FAILED SINGLE PACK PSI CONFIDENCE CK. RESECURED LT AND RT SLIDING WINDOWS, OPS CK NML.
